# SDR SWAA020637

- Difficulty date: March 26, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 46,353 hours, 44,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE FWD SUPPORT BRACKET CRACKED.  REPAIRED BRACKET PER SRM.
